On the inverse problem for perturbations of an abstract wave equation in the Lax-Phillips scattering scheme

Authors

  • S. A. Kuzhel'

Abstract

The inverse scattering problem for perturbations of an abstract wave equation is investigated within the framework of the Lax-Phillips scattering scheme.

Published

25.05.2000

Issue

Section

Research articles

How to Cite

Kuzhel', S. A. “On the Inverse Problem for Perturbations of an Abstract Wave Equation in the Lax-Phillips Scattering Scheme”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 5, May 2000, pp. 638-47, https://umj.imath.kiev.ua/index.php/umj/article/view/4458.